MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MU25520
Medical Device Problem Codes Unintended System Motion (1430); No Audible Prompt/Feedback (2282)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the monitor kept going into stand-by mode while monitoring the patient while the patient was being prepper for anesthesia.The complaint form states that "the patient was on the table and had to be bagged", and also stated no reported injury.No patient death reported.
 
Additional Manufacturer Narrative
The initial udi and serial number for the reported device was incorrect.This follow up is to correct that information, and does not supply any additional investigation results at the time of this submission.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint was submitted where it was reported that iacs monitor (m540) continued to go into standby mode during patient preparation for anesthesia.The user attempted to replace the m540 but the 'standby' problem persisted.A new anesthetic cart with new monitoring equipment was used to continue the case which was successful without any further issues.There was no adverse effect to the patient as a result of replacing the new monitoring equipment.Draeger technical support analyzed the logs and confirmed that the m540 went into 'standby' mode periodically, but it was very intermittent.This was communicated to the biomed at the customer's site where he performed an evaluation on the suspected m540.The biomed confirmed that the 'standby' button could be activated by pressing the m540 bezel case adjacent to the 'standby' key.The m540 bezel case was replaced, and the device ran for several hours with no failures found.The root cause of the m540 issue was determined to be a damaged bezel case.Replacing the old case with a new one resolved the reported issue.No further problems have been reported.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key19928529
Report Number1220063-2024-00098
Device Sequence Number18163462
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)160707(93)MS25520-40
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU25520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer07/30/2024
09/18/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/08/2024
11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown